# SDR DHL200180236C

- Difficulty date: November 20, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND AFT CARGO COMPT-SLIDING COVER REINFOCING ANGLE CRACKED 1/4 IN AT STA 1255 L-31R.  REMOVED CRACKED ANGLE PER SRM  52-2-3, FABRICATED NEW ANGLE PER SRM 52-2-3.CLEANED,TREATED AND PAINTED PER SRM 51-1-8B.INSTALLED ANGLE PER SRM 52-2-3.
